# SDR 9WGA2025061754513

- Difficulty date: May 5, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Rough
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RH OUTBD ELEV HINGE DAMONER HAS ROUGH MATERIAL (EVALUATE IF WITHIN LIMITS).  REMOVED ROUGH MATERIAL AT RH OUTBOARD ELEVATOR HINGE DAMPER MATERIAL.  REMOVED 0.001 IAW MD-11 SRM 51-21-01-06-0, ALODINED AND PRIMED AREA IAW MD-11 SRM 51-21-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
